Me & my boyfriend had sex last Saturday & we had an accident. I took the morning after pill the next day which was about 11hours after the accident. I am also on the pill & I haven't miss a pill for that month. Am on my week break of the pill & am suppose to take my period on that week break but it hasn't came yet's! Has the morning after pill delay my period & that's why it hasn't came?? Or could I be pregnant? Freaking out:(
Why in the name of heavens did you take the pill? You're on birth control. You probably. Got your body confused with all the extra hormones. That is why your period isn't happening. Just keep taking your pills and everything will straighten out next month. When you are on birth control there is hardly ever a reason to take a morning after pill. It only delays ovulation and when on birth control pills you don't ovulate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2014 • 1 answer
Birth Control - Hi, I started back on my pill Yasmin last month and 4 days after starting myself and
Posted 22 Dec 2014 • 1 answer
Posted 20 May 2015 • 1 answer
Posted 22 Feb 2016 • 1 answer
Posted 6 Aug 2016 • 0 answers